# SDR VJ9800522

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47674
- System (JASC): 3510 · Crew Oxygen System
- Part: Mask
- Part number: 11442321
- Condition: Broken
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S OXYGEN MASK BROKEN.  REPLACED FO OXYGEN MASK; OPS CHECKED GOOD IAW MM 35-10.
